# SDR FDEA201107012530

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A54611752504
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SKIRT ANGLE ON NR 2 PYLON INBD SIDE,  2 EA DOUBLE DRILLED HOLES,  1 HOLE WITHIN .1 OF ANOTHER HOLE.  REPAIRED HOLES IAW TD 70548824/012/2011, ISSUE A.
